Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 1, Pages 137-146
http://dx.doi.org/10.1155/S0161171297000203

Nonlinear delay-differential equations with small lag

Departamento de Matem√°ticas, Facultad de Ciencias, Universidad de Chile, Casilla 653, Santiago, Chile

Received 4 October 1994; Revised 6 April 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manuel Pinto, “Nonlinear delay-differential equations with small lag,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 1, pp. 137-146, 1997. https://doi.org/10.1155/S0161171297000203.